|ITEM METADATA RECORD
|Title: ||Asymptotics of multiple orthogonal polynomials for a system of two measures supported on a starlike set|
|Authors: ||López García, Abey # ×|
|Issue Date: ||Sep-2011 |
|Publisher: ||Academic Press|
|Series Title: ||Journal of Approximation Theory vol:163 issue:9 pages:1146-1184|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Analysis Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science